# SDR SWAA2019091236845

- Difficulty date: September 9, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 56,619 hours, 34,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 233A830014
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE HAD A LOOSE FASTENER.  SECURED FASTENER PER SIP.
